# SDR SIMA201205501

- Difficulty date: February 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 17,740 hours, 14,946 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3946 DURING TAKEOFF THE CREW REPORTED THEY RECEIVED AN EICAS LANDING/GROUND AIR FAIL MESSAGE.  THE CREW RAN THE CHECKLIST AND DECLARED AN EMERGENCY.  THE CREW RETUNRED TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE OPERATIONAL CHECK WAS GOOD ON ALL WEIGHT ON WHEELS PROXIMITY SENSORS IAW AMM 32-63-05.  REMOVED AND REPLACED LANDING ELETRONIC GEAR UNIT IAW AMM 32-32-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
